Identification of a Time Dependent Source Function in a Para…
Emerging
5
Citations24
Refs2020
Year
Search Works
Work Details
- DOI 10.1007/s13226-020-0483-8
- OpenAlex ID W3118315544
- Type Article
- Language EN
- Published 01 Dec 2020
- Volume 51 (4)
- Pages 1587–1602
- Source Indian Journal of Pure and Applied Mathe…
- Publisher Indian National Science Academy
- FWCI 1.54
- Countries 1
- Institutions 3
- Added 18 Jan 2021
- Updated 13 Jun 2026
External Links
MENU
0
Identification of a Time Dependent Source Function in a Parabolic Inverse Problem Via Finite Element Approach
Article 2020 EN
5
Citations
24
References
5
Authors
1.54
FWCI
Citations by Year
Last 2 yearsTopics
Keywords
Authors & Affiliations
5 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | J. Damirchi Corresponding | Semnan University (IR) | |
| 2 | Reza Pourgholi Corresponding | Damghan University (IR) | |
| 3 | T. R. Shamami Corresponding | Semnan University (IR) | — |
| 4 | Hamed Zeidabadi Corresponding | Sabzevar University of New Tec… (IR) | |
| 5 | Ali Janmohammadi Corresponding | Semnan University (IR) |
Related Works
10Data: OpenAlex